Alert archive / Nebraska / Wind Advisories in 2008

Wind Advisory 26, NWS Cheyenne, WY

December 30, 20087 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Dec 30, 2008, 4:42 AM MST for 7 counties in Nebraska. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2008, 4:42 AM MST (11:42 UTC)
Expired
Dec 30, 2008, 3:00 PM MST
In force
10 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE

The radar

The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2835 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KCYS 301142
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
442 AM MST TUE DEC 30 2008

...STRONG WINDS WILL CONTINUE TODAY...

.A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE WILL PERSIST
ACROSS THE REGION THIS MORNING INTO THE AFTERNOON. THERE WILL
ALSO BE STRONG WINDS AROUND MOUNTAIN TOP LEVEL OVER THE ROCKIES.
THE COMBINATION OF THESE TWO FACTORS WILL PRODUCE STRONG SURFACE
WINDS.

WYZ059-061>063-065-301500-
/O.CON.KCYS.HW.W.0048.000000T0000Z-081230T1500Z/
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...LARAMIE
442 AM MST TUE DEC 30 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING. 

STRONG WEST WINDS WILL CONTINUE WITH GUSTS TO AROUND 60 MPH
EXPECTED THROUGH EARLY THIS MORNING.

MOTORISTS TRAVELING ALONG INTERSTATE 25 AND INTERSTATE 80 SHOULD
BE PREPARED FOR THESE DANGEROUS WINDS...ESPECIALLY IF DRIVING HIGH
PROFILE OR LIGHTWEIGHT VEHICLES.

A HIGH WIND WARNING MEANS HAZARDOUS HIGH WINDS SUSTAINED AT
40 MPH OR GREATER AND GUSTING TO OR EXCEEDING 58 MPH. FOR
DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING...PLEASE DIAL
5 1 1.

$$

WYZ064-067-301500-
/O.CON.KCYS.HW.W.0048.000000T0000Z-081230T1500Z/
NORTH LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...GARRETT...WHEATLAND...GUERNSEY
442 AM MST TUE DEC 30 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING. 

STRONG WEST WINDS WILL CONTINUE WITH SUSTAINED WIND SPEEDS OF 35
TO 45 MPH AND GUSTS TO NEAR 70 MPH THROUGH EARLY THIS MORNING.

THE WINDS WILL BE STRONGEST ALONG THE STRETCH OF INTERSTATE
25 BETWEEN WHEATLAND AND CHUGWATER WHERE SOME GUSTS TO 75 MPH
WILL BE POSSIBLE. THE STRONG WINDS WILL CONTINUE THROUGH 8 AM
TODAY.

MOTORISTS TRAVELING ALONG INTERSTATE 25 SHOULD BE PREPARED FOR
THESE DANGEROUS WINDS...ESPECIALLY IF DRIVING HIGH PROFILE OR
LIGHTWEIGHT VEHICLES.

A HIGH WIND WARNING MEANS HAZARDOUS HIGH WINDS SUSTAINED AT
40 MPH OR GREATER AND GUSTING TO OR EXCEEDING 58 MPH. FOR
DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING...PLEASE DIAL
5 1 1.

$$

WYZ066-069-301500-
/O.CON.KCYS.HW.W.0048.000000T0000Z-081230T1500Z/
LARAMIE RANGE-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE
442 AM MST TUE DEC 30 2008

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING. 

WINDS WILL CONTINUE TO INCREASE THIS EVENING ACROSS THE REGION
WITH 35 TO 45 MPH SUSTAINED WINDS EXPECTED...WITH GUSTS UP TO
65 MPH THROUGH EARLY THIS MORNING.

MOTORISTS TRAVELING ALONG INTERSTATES 80 AND 25 SHOULD BE
PREPARED FOR THESE DANGEROUS WINDS...ESPECIALLY IF DRIVING HIGH
PROFILE OR LIGHTWEIGHT VEHICLES.

A HIGH WIND WARNING MEANS HAZARDOUS HIGH WINDS SUSTAINED AT
40 MPH OR GREATER AND GUSTING TO OR EXCEEDING 58 MPH. FOR
DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING...PLEASE DIAL
5 1 1.

$$

NEZ001>003-019>021-054-055-301945-
/O.NEW.KCYS.WI.Y.0026.081230T1142Z-081230T2200Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
442 AM MST TUE DEC 30 2008

...WIND ADVISORY IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

EXPECT WEST TO NORTHWEST WINDS SUSTAINED AT 25 TO 30 MPH WITH
GUSTS TO 50 MPH. WINDS WILL BEGIN TO DECREASE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS75 KCYS 301518
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
818 AM MST TUE DEC 30 2008

WYZ059-061>067-069-301630-
/O.EXP.KCYS.HW.W.0048.000000T0000Z-081230T1500Z/
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...RAWLINS...HANNA...
MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD...
HORSE CREEK...WHEATLAND...GUERNSEY...CHEYENNE
818 AM MST TUE DEC 30 2008

...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WHILE IT WILL STILL
BE WINDY ALONG AND SOUTH OF I-80 THIS MORNING...WINDS ARE EXPECTED
TO STAY BELOW HIGH WIND CRITERIA. A COLD FRONT WILL CONTINUE
PUSHING SOUTH INTO SOUTHERN WYOMING THIS MORNING. THIS FRONT WILL
CAUSE WINDS TO SHIFT TO THE NORTH OR NORTHWEST WITH SPEEDS
LOWERING TO 20 TO 30 MPH.


$$

NEZ001>003-019>021-054-055-302200-
/O.CON.KCYS.WI.Y.0026.000000T0000Z-081230T2200Z/
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD...
KIMBALL...SIDNEY
818 AM MST TUE DEC 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

EXPECT NORTH TO NORTHWEST WINDS AT 25 TO 30 MPH WITH GUSTS TO 45
MPH. WINDS WILL BEGIN TO DECREASE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JLH
000 
WWUS75 KCYS 301858
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1153 AM MST TUE DEC 30 2008

NEZ001-019-020-054-055-302000-
/O.CAN.KCYS.WI.Y.0026.000000T0000Z-081230T2200Z/
SIOUX-SCOTTS BLUFF-BANNER-KIMBALL-CHEYENNE-
INCLUDING THE CITIES OF...HARRISON...SCOTTSBLUFF...GERING...
HARRISBURG...KIMBALL...SIDNEY
1153 AM MST TUE DEC 30 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND
ADVISORY. 

WINDS ARE NO LONGER EXPECTED TO REACH ADVISORY SPEEDS BUT WILL BE
GUSTY OUT OF THE NORTHWEST AT SPEEDS GENERALLY FROM 20 TO 30 MPH
WITH SOME GUSTS AROUND 40 MPH UNTIL LATE THIS AFTERNOON.

$$

NEZ002-003-021-302200-
/O.CON.KCYS.WI.Y.0026.000000T0000Z-081230T2200Z/
DAWES-BOX BUTTE-MORRILL-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...BRIDGEPORT...
BAYARD
1153 AM MST TUE DEC 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

EXPECT NORTH TO NORTHWEST WINDS AT 25 TO 35 MPH WITH GUSTS TO 45
MPH. WINDS WILL BEGIN TO DECREASE BY LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KCYS 302202
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
302 PM MST TUE DEC 30 2008

...STRONG WINDS POSSIBLE AGAIN WEDNESDAY NIGHT...

.AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE NORTHERN
ROCKY MOUNTAINS WEDNESDAY NIGHT. THIS WILL DEEPEN A SURFACE
TROUGH OVER THE HIGH PLAINS AND INCREASE THE SURFACE PRESSURE
GRADIENT. STRONG WINDS MAY DEVELOP OVER AND VERY CLOSE TO THE
SOUTHEAST WYOMING MOUNTAINS IN RESPONSE TO THIS DEEPENING SURFACE
TROUGH.

NEZ002-003-021-302315-
/O.EXP.KCYS.WI.Y.0026.000000T0000Z-081230T2200Z/
DAWES-BOX BUTTE-MORRILL-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...BRIDGEPORT...
BAYARD
302 PM MST TUE DEC 30 2008

...WIND ADVISORY EXPIRED AT 3 PM MST THIS AFTERNOON...

THE WIND ADVISORY EXPIRED AT 3 PM MST THIS AFTERNOON.

WINDS WILL CONTINUE TO DIMINISH FOR THE REST OF THE
AFTERNOON...PARTICULARLY AS SUNSET APPROACHES.

$$

WYZ062-063-066-067-310615-
/O.NEW.KCYS.HW.A.0025.090101T0100Z-090101T1300Z/
NORTH CARBON-SNOWY RANGE-LARAMIE RANGE-PLATTE-
INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...CENTENNIAL...
BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY
302 PM MST TUE DEC 30 2008

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY EVENING THROUGH LATE
WEDNESDAY NIGHT. 

STRONG WINDS ARE POSSIBLE IN THE WIND FAVORED AREAS OVER AND VERY
CLOSE TO THE SOUTHEAST WYOMING MOUNTAINS WEDNESDAY NIGHT. GUSTS IN
EXCESS OF 60 MPH ARE POSSIBLE...ESPECIALLY NEAR ARLINGTON AND
SOUTH OF WHEATLAND.  

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

RE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Dec 30, 4:35 AM MST, 7 minutes earlier.

Area forecast discussion, Dec 30, 4:35 AM MST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
435 AM MST TUE DEC 30 2008

.SHORT TERM...TODAY THROUGH WED NIGHT...
VERY STRONG FLOW ALOFT CURRENTLY OVER THE REGION WILL DECREASE
MODESTLY TODAY AS A SHORTWAVE CURRENTLY OVER MT MOVES EAST AND
ALLOWS THE FLOW TO VEER TO NORTHWESTERLY THIS AFTERNOON. UPPER FLOW
WILL THEN BACK SLIGHTLY TO WEST NORTHWESTERLY TONIGHT AND WILL
REMAIN FROM THAT DIRECTION WED. FLOW WILL THEN STRENGTHEN AGAIN WED
NIGHT IN RESPONSE TO SHORTWAVE ENERGY OVER MT. CLOSER TO THE
GROUND...WILL CONTINUE THE CURRENT HIGH WIND WARNING UNTIL 15Z AS
WINDS INCREASED MON EVENING AND REMAIN STRONG CURRENTLY AT 10Z. A
BACKDOOR TYPE PACIFIC COLD FRONT CURRENTLY LOCATED OVER EAST CENTRAL
WY WILL CONTINUE BACKING OVER THE FORECAST AREA TODAY. WILL ISSUE A
WIND ADVISORY FOR THE WESTERN NEB PANHANDLE VALID UNTIL 22Z TODAY AS
THE SURFACE PRESSURE GRADIENT WILL BE ENHANCED AND WITH FAVORABLE
DIRECTIONAL ALIGNMENT WILL ALSO ALLOW STRONG MID LEVEL FLOW TO MIX
DOWN TO THE SURFACE. TODAY WILL BE COOLER WITH SOME OROGRAPHIC SNOW
SHOWERS POSSIBLE IN THE HIGHEST MOUNTAINS. WINDS WILL DECREASE LATE
THIS AFTERNOON INTO THIS EVENING AS SURFACE HIGH PRESSURE SETTLES
OVER WESTERN WY. THIS WILL ALLOW TEMPERATURES TONIGHT TO FALL INTO
THE TEENS. WINDS WILL HOWEVER BEGIN TO INCREASE AGAIN LATE TONIGHT
AS SURFACE BASED LEESIDE TROUGHING DEVELOPS TO OUR NORTH AND EXTENDS
SOUTHWARD OVER WY. SOME LIGHT OROGRAPHIC SNOW SHOWERS WILL REMAIN
POSSIBLE TONIGHT OVER THE SNOWY AND SIERRA MADRE RANGES. WED WILL BE
WINDY AS THE LEESIDE TROUGHING STRENGTHENS. WED WILL BE DRY WITH
SLIGHTLY ABOVE NORMAL TEMPS. WOULD NOT BE TERRIBLY SURPRISED IF WIND
HIGHLIGHTS ARE NECESSARY IN AND NEAR THE MOUNTAINS WED...BUT
CONSIDERING THAT WIND HIGHLIGHTS ARE CURRENTLY ONGOING...WILL ALLOW
THE DAY SHIFT TO MAKE THE CALL ON POSSIBLE WIND HIGHLIGHTS FOR WED.
MOISTURE AND LIFTING DYNAMICS WILL INCREASE FROM THE NORTHWEST WED
NIGHT AS ANOTHER PACIFIC COLD MOVES OVER NORTHERN PORTIONS OF THE
FORECAST AREA. WILL CARRY LOW POPS FOR LATE WED NIGHT OVER THE
NORTHWEST PORTION OF THE FORECAST AREA.

.LONG TERM...THURSDAY THROUGH MONDAY...STRONG WNW FLOW ALOFT WILL
PREVAIL THU WITH ONE STRONG SHORTWAVE SWEEPING INTO THE UPPER MS
VALLEY WHILE A WEAKER PIECE OF ENERGY RACES ACROSS MT INTO DAKOTAS.
THE STRONGER FEATURE WILL PUSH A COLD FRONT SOUTH THROUGH ALL BUT
FAR WESTERN CWA THURSDAY MORNING.  THERE WILL SCATTERED AREAS OF
LIGHT SNOW OVER THE SOUTH CENTRAL WY MOUNTAINS WITH CONTINUING
OROGRAPHIC FLOW...AND BEHIND THE FRONT ACROSS THE NORTHERN CWA.
SOME OF THE LATTER STUFF WILL ALSO TRY TO SPREAD SOUTH OVER ALL
OF THE EASTERN CWA THROUGH THU EVENING...ALTHOUGH UPPER DYNAMICS
WILL BE LONG GONE THEN.  UPPER RIDGING WILL BRING DRY AND WARMER
CONDITIONS FRIDAY AHEAD OF NEXT SYSTEM SWEEPING IN FRI NIGHT/SAT.
WINDS WILL BE INCREASING FRI AFTERNOON/EVENING WITH ANOTHER COLD
FRONT TO CONTEND WITH FRI NIGHT.  AGAIN...THE BULK OF THE LIGHT
SNOW WILL BE CONFINED TO THE SOUTH CENTRAL WY MOUNTAINS AND THE
NORTHEAST PART OF THE CWA.  FOR SUNDAY AND MONDAY...MAINLY DRY
WEATHER IS ANTICIPATED BUT WILL HAVE TO KEEP AN EYE ON THE WEAK
UPPER LOW MODELS DEVELOP OVER SW U.S. THOUGH AT THIS TIME...IT
LOOKS TO BE GOING TOO FAR SOUTH FOR OUR CWA.

&&

.AVIATION...STRONG AND GUSTY SURFACE WINDS TODAY ALTHOUGH VFR
CONDITIONS WILL PREVAIL TODAY AND TONIGHT. SNOW SHOWERS WILL PRODUCE
OCCASIONALLY OBSCURED HIGHER TERRAIN IN THE MOUNTAINS TODAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING UNTIL 8 AM TUESDAY FOR WYZ059-WYZ061-WYZ062-
     WYZ063-WYZ064-WYZ065-WYZ066-WYZ067-WYZ069.
NE...WIND ADVISORY UNTIL 3 PM TUESDAY FOR NEZ001-NEZ002-NEZ003-NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...JR
LONG TERM...JLH
Hazardous weather outlook, Dec 29, 5:32 AM MST, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
532 AM MST MON DEC 29 2008

WYZ059-061>067-069-301245-
CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
532 AM MST MON DEC 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT TODAY AND TONIGHT. WINDS WILL BE
STRONGEST ALONG THE INTERSTATE 80 AND 25 CORRIDORS AS WELL AS IN
AND NEAR THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A HIGH WIND WARNING WILL REMAIN IN EFFECT UNTIL MID MORNING
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ060-068-070-301245-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-NIOBRARA-GOSHEN-PINE BLUFFS-
532 AM MST MON DEC 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. GUSTY WINDS WILL
OCCUR AT TIMES TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Local storm report, Dec 29, 11:00 PM MST, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1100 PM MST MON DEC 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     GUN BARREL              41.44N 104.35W
12/29/2008  M61 MPH          LARAMIE            WY   DEPT OF HIGHWAYS

            42 MPH SUSTAINED WIND AT TIME OF OBSERVATION.

&&

SJC
Local storm report, Dec 30, 3:21 AM MST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
321 AM MST TUE DEC 30 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/29/2008  M66.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 43 MPH

0954 PM     NON-TSTM WND GST ESTERBROOK              42.41N 105.36W
12/29/2008  M66.00 MPH       CONVERSE           WY   MESONET

            RAWS SITE

1000 PM     NON-TSTM WND GST 13 SSE FEDERAL          41.08N 105.04W
12/29/2008  M60.00 MPH       LARAMIE            WY   MESONET

            UPRR SITE 226 EMKAY. ELEV. 6724 FT. SUSTAINED 47 MPH

1005 PM     NON-TSTM WND GST 2 S GLENROCK            42.83N 105.86W
12/29/2008  M58.00 MPH       CONVERSE           WY   DEPT OF HIGHWAYS

1025 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/29/2008  M66.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 46 MPH

1025 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/29/2008  M66.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 43 MPH

1045 PM     NON-TSTM WND GST 12 W ALBIN              41.43N 104.34W
12/29/2008  M66.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT SITE GUN BARREL. SUSTAINED WIND 42 MPH

1045 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/29/2008  M72.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 53 MPH

1054 PM     NON-TSTM WND GST ESTERBROOK              42.41N 105.36W
12/29/2008  M70.00 MPH       CONVERSE           WY   MESONET

            RAWS SITE

1100 PM     NON-TSTM WND GST 13 SSE FEDERAL          41.08N 105.04W
12/29/2008  M60.00 MPH       LARAMIE            WY   MESONET

            UPRR SITE 226 EMKAY...ELEV. 6724 FT. SUSTAINED 44 MPH

1105 PM     NON-TSTM WND GST 12 W ALBIN              41.43N 104.34W
12/29/2008  M70.00 MPH       LARAMIE            WY   DEPT OF HIGHWAYS

            WYDOT SITE GUN BARREL. SUSTAINED WIND 44 MPH

1125 PM     NON-TSTM WND GST BORDEAUX                41.95N 104.95W
12/29/2008  M66.00 MPH       PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 48 MPH.

1107 PM     NON-TSTM WND GST CHEYENNE                41.15N 104.79W
12/29/2008  M54 MPH          LARAMIE            WY   ASOS

&&

JLH

Nearby

Wind Advisories in Nebraska, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.